Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    hoycegracie is offline New Member
    Join Date
    Mar 2005
    Posts
    25

    4th week of cycle feeling sluggish..(1st cycle)

    Everything was going good..Feeling good..Seeing great gains..Now in the 4th week i started feeling sluggish and weak..I have been taking synthroid for my hypoactive thyroid now for over 2years. Before i started taking synthroid i had the same symptoms, was wondering if my cycle is affecting this...

    sus 250 every 3.5 days for 10 weeks, in my 4th week
    winny 50 ED for week 6-10
    thanks for your time

  2. #2
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    You may be experiencing 'Test Flu' which is a common side effect during a Test cycle. 'Test Flu', means flu like symptoms that will pass within a week or two.

  3. #3
    lavaman's Avatar
    lavaman is offline Associate Member
    Join Date
    May 2005
    Location
    baghdad, Iraq.
    Posts
    212
    I dont think it's test-flu I got that feeling at week 4 and it was from not eating enough food.. and doing too much cardio..
    try to eat more bro.. your body is growing and getting fatituged.. from overtraining and not eating enough food.

  4. #4
    hoycegracie is offline New Member
    Join Date
    Mar 2005
    Posts
    25
    Thanks guys...I have been sleepin like crap too, damn piston games keepin me up to late....workin outside and probally not getting enough water....frickin hot out....Anyway just as long as its not screwing with my synthroid ...
    thanks for your time

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •